MathSciNet Relay Station
MathSciNet bibliographic data
MR1811683 (2001m:46013) 46B20 (47A50 65J15 65R20)
Butnariu, Dan; Iusem, Alfredo N.; Resmerita, Elena Total convexity for powers of the norm in uniformly convex Banach spaces. J. Convex Anal. 7 (2000), no. 2, 319–334.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement